MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD GLOBAL EXTENSION SET, 45IN; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. CADD GLOBAL EXTENSION SET, 45IN; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7061-24
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the blockage alarm sounded and upon checking, and the line was blocked and crystallized.This occurred two separate times.This occurred during patient use, and there was no harm/adverse event reported.
 
Additional Manufacturer Narrative
Two samples were returned under part number 21-7061-24, l/n: 4311963 for evaluation without their original packaging, in decontaminated conditions.The complaint samples were visually inspected; the samples returned were occluded in the component male luer (31-0935).During the assembly of the part number 21-7061-24 the male luer (31-0935) component has no interference with solvents or any other substance that could generate an occlusion.Additionally, the samples were received in used conditions therefore the failure cannot be contributed to the manufacturing process.The reported failure was confirmed.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD GLOBAL EXTENSION SET, 45IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19286452
Report Number9617604-2024-00416
Device Sequence Number8474091
Product Code FPA
UDI-Device Identifier10610586020445
UDI-Public(01)10610586020445(17)270728(10)4311963
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K942046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7061-24
Device Lot Number4311963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer05/20/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown